# SDR SWIA200820376

- Difficulty date: August 2, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 14,297 hours, 10,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACK IN UPPER RADIUS OF INTERCOSTAL UNDER PANEL 832BR, REPLACED.
